JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 65
Extending Means of Two Variables to Several Variables

    Authors: Jorma K. Merikoski,  
    Keywords: Means, Logarithmic mean, Divided differences, Series expansions, Symmetric polynomials.  
    Date Received: 22/01/04  
    Date Accepted: 10/06/04  
    Subject Codes:

26E60, 26D15.

    Editors: Simo Puntanen,  

We present a method, based on series expansions and symmetric polynomials, by which a mean of two variables can be extended to several variables. We apply it mainly to the logarithmic mean.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login